# SDR UIEA2017060500933

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: 181RA71R206C
- Part serial: 5709
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 6R PDU IS INOPERATIVE.  THE PDU REPLACED IAW MM 25-53-01 CHECKED FOR OPERATION AND FOUND OK.
